Alert archive / Wisconsin / River Flood Warnings in 2011
River Flood Warning 20, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Jun 23, 2011, 7:34 AM CDT for Marathon County, Wisconsin. It took effect at Jun 23, 2011, 8:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2011, 7:34 AM CDT (12:34 UTC)
- In effect from
- Jun 23, 2011, 8:00 AM CDT
- Expired
- Jun 23, 2011, 2:16 PM CDT
- In force
- 6 hr
- Issued by
- NWS Green Bay, WI
County Marathon County, WI
The radar
The Green Bay radar (KGRB), 138 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Rib River at Rib Falls (RIBW3).
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 13.8 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05396000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
148 WGUS43 KGRB 231234 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 734 AM CDT THU JUN 23 2011 ...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... BIG RIB RIVER AT RIB FALLS AFFECTING MARATHON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC073-240334- /O.NEW.KGRB.FL.W.0020.110623T1300Z-000000T0000Z/ /RIBW3.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 734 AM CDT THU JUN 23 2011 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLOOD WARNING FOR THE BIG RIB RIVER AT RIB FALLS. * UNTIL FURTHER NOTICE. * AT 6:00 AM THURSDAY THE STAGE WAS 9.1 FEET AND RISING. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...AT FLOOD STAGE...FLOODING AFFECTS ARE LOWLAND AND DOWNSTREAM OF RIB FALLS TOWARD MARATHON CITY. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON RIB FALLS 10.0 7.0 9.13 06 AM 06/23 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS RIB FALLS 9.13 06 AM 06/23 M ..NOT AVAILABLE.. $$
1 follow-up statement
845 WGUS83 KGRB 231916 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 216 PM CDT THU JUN 23 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... BIG RIB RIVER AT RIB FALLS AFFECTING MARATHON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS. && WIC073-231946- /O.CAN.KGRB.FL.W.0020.000000T0000Z-110623T1916Z/ /RIBW3.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 216 PM CDT THU JUN 23 2011 THE FLOOD WARNING IS CANCELLED FOR THE BIG RIB RIVER AT RIB FALLS. * AT 2:00 PM THURSDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 10.0 FEET. * AT 9.0 FEET...THERE IS MINOR FLOODING OF LOWLAND DOWNSTREAM BETWEEN RIB FALLS AND MARATHON CITY. THERE IS MINOR FLOODING IN LIONS PARK IN MARATHON CITY. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON RIB FALLS 10.0 7.0 9.22 02 PM 06/23 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS RIB FALLS 9.30 10 AM 06/23 M ..NOT AVAILABLE.. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Jun 23, 3:28 AM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Jun 23, 3:28 AM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 328 AM CDT THU JUN 23 2011 .SYNOPSIS...ANOTHER DAY OF WET WEATHER...THEN DRY AND WARMER FOR THE WEEKEND. LARGE-SCALE FLOW ACRS THE CONUS TRENDING BACK TOWARD A LOWER AMPLITUDE REGIME...WITH TROF POSN OFF THE WEST COAST. ONCE UPR LOW NOW CROSSING THE RGN SHIFTS OFF TO THE E...A BROAD WSWLY UPR FLOW WL DEVELOP IN IT/S WAKE. OTHER THAN ONGOING PCPN EVENT... THE ONLY OTHER SIG CHC OF PCPN WL BE WITH SYSTEM CROSSING THE AREA EARLY NEXT WK. TEMPS WL REBOUND TO CLOSE TO NORMAL FOR THE WEEKEND...THEN LIKELY TO A LITTLE ABV NORMAL NEXT WK. UNCERTAINTY STILL EXISTS ON THE EVOLUTION OF THE PATTERN AT THE END OF THE FCST PERIOD AND BEYOND. MED RANGE MODELS AGREE MASSIVE UPR HIGH WL CONSOLIDATE OVER THE SRN PLAINS NEXT WK...RESULTING IN BUILDING HEAT OUT THERE. ECMWF CONTS TO BUILD THE RIDGE STRONGLY NEWD ACRS THE GREAT LAKES RGN...WHICH WOULD BRING HOT AND HUMID WX TO THE AREA FOR THE 4TH OF JULY WEEKEND. CANADIAN MODEL INSISTS RIDGE WL BUILD MORE NWD THROUGH THE WRN PLAINS...ALLOWING NWLY UPR FLOW TO DEVELOP OVER THE FCST AREA. THAT WOULD DRIVE COOLER AND DRIER CANADIAN AIR INTO THE AREA FOR THE HOLIDAY WEEKEND. JUST TO HIGHLIGHT THE DIFFERENCE...THE GFS FLIPPED BETWEEN THE 2 SOLUTIONS WITH IT/S 18Z AND 00Z RUNS. && .SHORT TERM...TDA/TNGT/FRI. VERY COMPLEX WX SITN TDA. NUMEROUS SML SCALE CIRCULATIONS HAVE DEVELOPED WITHIN THE LARGE SCALE UPR LOW WORKING ACRS THE RGN. SML SCALE LOW OVER WRN MARATHON COUNTY HAS ALMOST ALL THE FEATURES OF TYPICAL MID-LATITUDE CYCLONE. THIS INCLUDES WELL DEFINED DEFORMATION ZONE PCPN TO THE N...BAND OF SHRA ALONG TROF EXTENDING S OF THE LOW...AND SHRA DEVELOPING IN CONVERGENCE ALONG WARM-FRONT LIKE FEATURE TO THE E. THE DEFORMATION ZONE PCPN RESULTING IN SHARS-TYPE HEAVY RAIN EPISODE...SO ADDED LINCOLN COUNTY TO FLOOD ADVISORY AND ISSUED URBAN/SMALL STREAM FLOOD ADVISORY. THE ONLY THING KEEPING THIS FM BECOMING A SIG FLASH FLOOD EVENT IS THE VERY MODEST INSTABILITY. EXPECT THE MARATHON/LINCOLN COUNTY FEATURE TO WEAKEN WITH TIME. NEXT CONCERN IS VERY WELL DEFINED CIRCULATION DROPPING SE ACRS MSP AREA ON EARLY MORNING WV IMAGERY. THIS FEATURE WRAPPED WWD ARND THE NRN FLANK OF THE MAIN UPR LOW YDA...TURNED S DURING THE EVENING...NOW IS TURNING BACK E. EXACT TRACK NOT CERTAIN AS MODELS STRUGGLING WITH THE SML SCALE NATURE OF THE FEATURE. BUT EXTRAP OF WV IMAGERY WOULD SUGGEST IT WL TRACK EWD JUST S OF THE SRN PART OF THE FCST AREA TDA. THIS COULD SET-UP A REPEAT OF WHAT WE/VE GOT GOING NOW IN LINCOLN COUNTY...ANOTHER BAND OF MORE CONCENTRATED SHOWERS WITH HEAVIER RAIN IN DEFORMATION ZONE N OF THE VORT. WL CARRY CATEGORICAL POPS ACRS THE S FOR THE FEATURE...AND TAPER BACK TO THE N. WL ALSO CARRY ISOLD THUNDER...THOUGH IT WON/T NECESSARILY TAKE GETTING THUNDER TO GET SOME SIG RAINFALL RATES OUT OF THE SHOWERS CONSIDERING THE WK FLOW ALOFT. WL MAINTAIN THE FLOOD WATCH IN IT/S CURRENT CONFIGURATION WITH THE 4 AM ISSUANCE. ALTHOUGH THE THREAT OF ADDITIONAL HEAVY RAIN WL DIMINISH ONCE THE RAIN BAND NOW ACRS LINCOLN COUNTY WEAKENS...RIVERS IN THE FLOOD WATCH AREA WERE RISING. KEEPING THE FLOOD WATCH WL BE A GOOD TRANSITION INTO ANY RIVER FLOOD WARNINGS THAT NEED TO BE ISSUED LATER THIS MORNING. WL TAPER PCPN CHCS DOWN FM W-E OVERNIGHT...THEN JUST KEEP SLGT CHC IN THE E ON FRI. TEMPS WL AGAIN BE HELD DOWN BY CLDS AND PCPN TDA...BUT SHOULD START TO RECOVER FRIDAY. .LONG TERM...FRI NGT THRU NXT WED. MAIN FCST PBLM TO BE EARLY NXT WEEK WITH THE TIMING OF A SHRTWV TROF/ATTENDANT CDFNT AND PCPN CHCS ASSOCIATED WITH THESE FEATURES. WEAK AREA OF HI PRES TO DRIFT ACROSS WI FRI NGT PROVIDING FOR MOSTLY CLR SKIES AND LGT WINDS. EVEN THO GUIDANCE KEEPS VSBYS UP THRU THE NGT...HAVE TO BELIEVE THAT SOME FOG WL DVLP WITH ALL THE RAIN THAT HAS FALLEN OVER THE AREA RECENTLY. HAVE ADDED PATCHY FOG TO ALL OF NE WI FOR LATER FRI NGT FOR STARTERS AND WL HAVE TO MONITOR FOR POTENTIAL DENSE FOG. MIN TEMPS TO RANGE FROM THE 45-50 DEG RANGE NORTH TO THE LWR 50S ELSEWHERE. HI PRES TO SLOWLY SLIP EAST TOWARD LWR MI ON SAT AS A WEAKENING UPR RDG PUSHES TOWARD THE WRN GREAT LKS RGN. SOME OF THE MDLS HINT AT A SHRTWV TO BE MOVG THRU THE WEAKENING RDG ACROSS THE MIDWEST WITH PERHAPS A BIT OF MID OR HI CLDS OVERSPREADING PARTS OF WI. STILL ANTICIPATE A MOSTLY SUNNY DAY ACROSS THE FCST AREA WITH MAX TEMPS WARMING TO AROUND 70 LAKESIDE TO THE UPR 70S OVER THE TYPICAL WARMER SPOTS OF CNTRL WI. RETURN FLOW TO SET-UP OVER WI BY SAT NGT AS THE RETREATING SFC HI ALLOW WINDS TO VEER SE. MEANWHILE...A RATHER STG SHRTWV TROF IS PROGGED TO BE MOVING EWD THRU THE NRN HI PLAINS WITH LEE-SIDE CYCLOGENESIS TAKING PLACE OVER THE CNTRL PLAINS. THIS DEVELOPING SFC LOW TO INCREASE SW WINDS OVER THE CNTRL CONUS AND BEGIN LIFTING A WRMFNT TOWARD THE MIDWEST. EXPECT TO SEE SOME MID/HI CLDS START TO PUSH TOWARD NE WI LATER SAT NGT...ESP OVER CNTRL/ E-CNTRL WI. TWO AREAS OF PCPN TO WATCH FOR ON SUNDAY. THE FIRST AREA TO REMAIN TO OUR SOUTH ASSOCIATED WITH ANOTHER SHRTWV MOVG THRU THE MEAN FLOW. THE SECOND AREA TO BE LOCATED TO OUR WEST AS THE SHRTWV TROF MOVES INTO THE NRN PLAINS ACCOMPANIED BY A CDFNT. GFS CONTS TO BE THE MOST AGGRESSIVE WITH THE STRENGTH OF THE SHRTWV AND ATTEMPTS TO THROW SHWRS/ISOLATED TSTMS ACROSS MOST OF NE WI BY SUNDAY AFTERNOON. PBLM FOR THE GFS IS THAT THE ATM TO STILL BE FAIRLY DRY OVER NE WI...THUS MOST IF NOT ALL OF THE PCPN WOULD NEVER REACH THE GROUND. THEREFORE...HAVE KEPT SUNDAY DRY WITH MORE CLDS WEST AND SOUTH. CHCS FOR PCPN TO INCREASE ON MON AS THE SHRTWV TROF MOVES ACROSS SW ONTARIO/NRN MN AND THE CDFNT SWEEPS INTO CNTRL WI BY 00Z TUE. HAVE NUDGED POPS UP TO CHC CATEGORY ACROSS N-CNTRL/CNTRL WI DUE TO THE FNTL LOCATION...BUT WITH THE BETTER FORCING TO BE SITUATED WELL TO OUR NORTH (VCNTY UPR TROF)...PCPN AMTS SHOULD BE LIMITED. MILDER START TO THE DAY COMBINED WITH PRE-FNTL WARMING SHOULD LEAD TO MAX TEMPS CLOSE TO NORMAL FOR LATE JUNE. WL NEED TO CARRY POPS THRU AT LEAST MON NGT AS THE CDFNT COMPLETES ITS PASSAGE THRU ERN WI AND THE SHRTWV TROF MOVES THRU NRN SECTIONS OF THE GREAT LKS. SOME QSTN AS TO HOW LOW TO HANG ONTO THE PCPN CHCS HEADED INTO TUE AS THE MAJORITY OF THE MDLS NOW BRING WEAK HI PRES INTO WI. TO AVERT A PSBL FLIP-FLOP...WL ALLOW THE DAY SHIFT TO LOOK AT ANOTHER MDL RUN FOR CONTINUITY AND THEN DECIDE WHETHER THE POPS ON TUE CAN BE DROPPED. WEAK UPR RIDGING TO THEN TAKE PLACE FOR NEXT WED AND HAVE CONTINUED THE DRY FCST WITH TEMPS IN THE 80S. && .AVIATION...CIGS WL BE QUITE VARIABLE WITH COMPLEX PATTERN ACRS THE AREA TDA. BUT OVERALL...EXPECT THE LOWEST CIGS IN THE PERSISTENT NELY FLOW ACRS THE N. && .GRB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR WIZ018>021-030-031- 035>037-073-074. && SKOWRONSKI/KALLAS
Hazardous weather outlook, Jun 23, 4:23 AM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 423 AM CDT THU JUN 23 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 423 AM CDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SLOW MOVING SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TODAY. THE SHOWERS AND STORMS COULD PRODUCE HEAVY RAIN. SINCE THE GROUND IS ALREADY SATURATED FROM RECENT RAINS...ADDITIONAL RAINFALL WILL QUICKLY RUN OFF AND COULD CAUSE STREAMS...CREEKS...AND SMALL RIVERS TO OVERFLOW THEIR BANKS. BRIEF PONDING OF WATER IN LOW SPOTS ON ROADWAYS AND PARKING LOTS IS POSSIBLE IN URBAN AREAS. PATCHY DENSE FOG IS POSSIBLE AT TIMES NEAR THE LAKE MICHIGAN SHORELINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AND TUESDAY AS A COLD FRONT MOVES THROUGH THE REGION. IT IS TOO EARLY TO DISCERN WHETHER ANY OF THESE STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING OR RAINFALL TOTALS OVER 1 INCH TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-241100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 423 AM CDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT FOG WILL RESTRICT VISIBILITIES SUFFICIENTLY TO POSE A HAZARD TO MARINERS TODAY...MAINLY NORTH OF TWO RIVERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AND TUESDAY AS A COLD FRONT MOVES THROUGH THE REGION. IT IS TOO EARLY TO DISCERN WHETHER ANY OF THESE STORMS COULD BECOME SEVERE. JS/AK
In the hours before
Special weather statement, Jun 23, 1:49 AM CDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 149 AM CDT THU JUN 23 2011 WIZ018>020-030-031-035>037-230830- LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT 149 AM CDT THU JUN 23 2011 ...RAIN CONTINUES ACROSS PORTIONS OF CENTRAL AND NORTH-CENTRAL WISCONSIN... AT 145 AM...RADAR INDICATED A SMALL BAND OF RAIN PERSISTING ACROSS PORTIONS OF NORTH-CENTRAL WISCONSIN. THE BAND WAS LOCATED IN AN AREA BOUNDED BY A LINE FROM ANTIGO...TO RHINELANDER...TO TOMAHAWK...TO MERRILL. LITTLE MOVEMENT HAD OCCURRED OVER THE PAST COUPLE HOURS. RADAR ESTIMATES INDICATED THAT OVER AN INCH OF RAIN HAD FALLEN WITHIN THIS AREA DURING THE PAST 3 HOURS. THE HIGHEST TOTALS...LIKELY AROUND AN INCH AND A HALF...OCCURRED JUST NORTHEAST OF MERRILL. THE BAND IS LIKELY TO PERSIST FOR ANOTHER HOUR OR TWO...BUT SHOULD EVENTUALLY START TO SHIFT OFF TO THE SOUTHEAST. FARTHER SOUTH...SCATTERED SHOWERS WERE OCCURRING IN MARATHON... WOOD...AND PORTAGE COUNTIES. SOME OF THE SHOWERS WERE PRODUCING VERY HEAVY RAIN...BUT THEY WERE DRIFTING SOUTH...SO THE RAIN WASN/T CONTINUING TO FALL OVER THE SAME LOCATION AS WITH THE BAND FARTHER NORTH. THE SHOWERS SHOULD EVENTUALLY WORK INTO WAUPACA COUNTY WITHIN THE NEXT HOUR OR TWO. SCATTERED SHOWERS...SOME WITH HEAVY RAIN...CONTINUED TO DEVELOP IN MENOMINEE AND SHAWANO COUNTIES. THEY WILL LIKELY CONTINUE TO DO SO DURING THE NEXT COUPLE HOURS. ALTHOUGH THE RAINS THAT HAVE FALLEN THUS FAR DO NOT APPEAR TO HAVE BEEN SUFFICIENT TO CAUSE SIGNIFICANT FLOODING...THEY MAY BE RESULTING IN SOME PONDING OF WATER IN LOW SPOTS ON AREA ROADWAYS. USE EXTRA CAUTION IF TRAVELING EARLY THIS MORNING. THE COMPLEX PRECIPITATION PATTERN IS DUE TO A SMALL SCALE LOW PRESSURE SYSTEM THAT HAS DEVELOPED OVER WESTERN MARATHON COUNTY. THE LOW HAS BEEN NEARLY STATIONARY...BUT SHOULD START TO SHIFT SOUTHEAST WITHIN A FEW HOURS. SKOWRONSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 2:10 AM CDT | Areal Flood Advisory | GRB | Langlade, Lincoln, Oneida | 4 hr |
| Jun 23, 4:10 PM CDT | Small Craft Advisory | GRB | 29 hr |
Nearby
River Flood Warnings in Wisconsin, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.